# SDR AALA006113

- Difficulty date: May 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030461
- Condition: Inoperative
- Location: Row 25 - 27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 25-27.  REMOVED AND REPLACED BATTERY PACK AT L2 DOOR IAW MD-80 MM 33-53-00.  OPS CHECK GOOD.  (M)
